Murdoch University Research Repository

Welcome to the Murdoch University Research Repository

The Murdoch University Research Repository is an open access digital collection of research
created by Murdoch University staff, researchers and postgraduate students.

Learn more

Distribution modulo 1 and the lexicographic world

Allouche, J-P. and Glen, A.ORCID: 0000-0002-9434-3412 (2009) Distribution modulo 1 and the lexicographic world. Annales des sciences mathématiques du Québec, 33 (2). pp. 125-143.

[img]
Preview
PDF - Authors' Version
Download (182kB)

Abstract

We give a complete description of the minimal intervals containing all fractional parts {x*2^n}, for some positive real number x, and for all n >= 0.

Item Type: Journal Article
Publisher: Association mathématique du Québec
Publisher's Website: http://www.labmath.uqam.ca/~annales/english/index....
URI: http://researchrepository.murdoch.edu.au/id/eprint/3884
Item Control Page Item Control Page

Downloads

Downloads per month over past year